# SDR UIEA2020102802329

- Difficulty date: October 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,757 hours, 16,410 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 93247424
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT CENTER FUEL PUMP EICAS AFTER PUSHBACK.  TRANSFERRED TO MDDR 136873, IAW DDG 28-22-02A.  CAT C DUE 07NOV20.  VERIFIED RT BOOST PUMP INSTALLED IS 5006286F.  PER FIM 28-22 FI 805 RT CENTER FUEL PUMP CB C370 IN CLOSED POSITION.  VERIFIED RT GFI RELAY K10696 NOT OPEN.  FOUND 28VDC AT RELAY K330 TERMINAL X1.  FOUND 115V POWER ON CON. D2804 PINS 2, 4, 6.  PLACED RT CENTER OVR PUMP ON ORDER WITH MCC P/N 5006286F.  DMI REMAINS OPEN.  REMOVED AND REPLACED CENTER FUEL PUMP, IAW AMM 28-22-05, NO HELP.  RT CENTER FUEL PUMP INTERMINENT WILL WORK SOMETIMES.  CHECKED RELAY K330 PIN X2, PER FIM 28-22 FI 805.  FOUND NO 28 VDC AT TERMINAL X2.  SUSPECT BAD K330 RELAY P/N MS27418-2B.  PLACED ON ORDER WITH MCC.  DMI REMAINS OPEN.  P/N OFF 5006286F.  S/N OFF 2757.  REMOVED AND REPLACED K330 RELAY, IAW SWPM 20-81-22 (P/N MS27418-2B).  OPERATIONS CHECK GOOD OF THE RT CENTER AUX PUMP, IAW AMM 28-22-00.  THIS CLEARS DMI 136873.  PLACARDS REMOVED.
